English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Seasonality of reproduction in a neotropical rain forest bird

Wikelski, M., Hau, M., & Wingfield, J. C. (2000). Seasonality of reproduction in a neotropical rain forest bird. Ecology, 81(9), 2458-2472. doi:10.1890/0012-9658(2000)081[2458:SORIAN]2.0.CO;2.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Wikelski, Martin1, Author           
Hau, Michaela1, Author           
Wingfield, John C., Author
Affiliations:
1Princeton University, USA , ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2000-09
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Ecology
  Other : Ecology
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Tempe, Ariz., etc. : Ecological Society of America
Pages: - Volume / Issue: 81 (9) Sequence Number: - Start / End Page: 2458 - 2472 Identifier: ISSN: 0012-9658
CoNE: https://pure.mpg.de/cone/journals/resource/991042723390412